# SDR AALA201802199069

- Difficulty date: February 15, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 54,650 hours, 20,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BROKEN OFF, UNDER SEAT 9D.   MAINTENANCE REPLACED THE MOUNTING BRACKET AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
